Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Vomiting. Was given stomach medicine. Ultrasound- normal. Liver function test- sgpt high. What is the severity of disease?

I was having vomiting few times in last few was giving me stomach medicine....then when condition didn't improve I got an ultrasound done which was normal and liver function test in which sgot and sgpt are high. Doctor gave me undelivered 300 tab to have for 3 days....kindly suggest the severity of disease and diet and medication to be taken...?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response

Increase in the liver enzyme suggests of Hepatitis(Inflammation of the liver).

Bilirubin and enzyme levels should be mentioned to assess the extent of liver damage and the severity of the disease.

Follow the medicines and repeat the liver function test after 15 day to check whether the enzyme livers have come down.

Do consult a Gastroenterologist.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor